Alert archive / Ohio / Frost Advisories in 2007
Frost Advisory 2, NWS Cleveland, OH
NWS Cleveland, OH issued this frost advisory at May 18, 2007, 2:34 PM EDT for Crawford County, Erie County, Pennsylvania; 16 counties in Ohio. It took effect at May 19, 2007, 2:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- May 18, 2007, 2:34 PM EDT (18:34 UTC)
- In effect from
- May 19, 2007, 2:00 AM EDT
- Expired
- May 19, 2007, 7:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Cleveland, OH
Counties Ashland County, OH, Ashtabula County, OH, Cuyahoga County, OH, Geauga County, OH, Holmes County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Mahoning County, OH, Medina County, OH, Portage County, OH, Richland County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 42 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.6 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 620 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KCLE 181834 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 234 PM EDT FRI MAY 18 2007 OHZ010>014-020>023-029>033-038-047-089-PAZ001>003-190245- /O.NEW.KCLE.FR.Y.0002.070519T0600Z-070519T1100Z/ LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT- PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-HOLMES- KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MILLERSBURG... MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...MEADVILLE 234 PM EDT FRI MAY 18 2007 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT SATURDAY FOR NORTHWEST PENNSYLVANIA...NORTHEAST OHIO AND PART OF NORTH CENTRAL OHIO. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO A 35 TO 40 DEGREE RANGE LATE TONIGHT WHICH SHOULD CAUSE PATCHY FROST TO FORM IN SOME LOCATIONS. THE MORE LIKELY LOCATIONS WILL BE THE INLAND VALLEY LOCATIONS IN OUTLYING AREAS. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ ADAMS
3 follow-up statements
000 WWUS71 KCLE 190107 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 907 PM EDT FRI MAY 18 2007 OHZ010>014-020>023-029>033-038-047-089-PAZ001>003-190915- /O.CON.KCLE.FR.Y.0002.070519T0600Z-070519T1100Z/ LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT- PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-HOLMES- KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MILLERSBURG... MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...MEADVILLE 907 PM EDT FRI MAY 18 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST ADVISORY...WHICH REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT SATURDAY...FOR NORTHWEST PENNSYLVANIA...NORTHEAST OHIO...AND MUCH OF NORTH CENTRAL OHIO. MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP TO BETWEEN 35 TO 40 DEGREES LATE TONIGHT. THIS WILL ALLOW PATCHY FROST TO FORM IN SOME LOCATIONS...MAINLY OUTLYING AREAS AND NORMALLY COLDER AREAS. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE FROM THE COLD. $$ KOSARIK
000 WWUS71 KCLE 190814 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 414 AM EDT SAT MAY 19 2007 OHZ010-011-089-PAZ001-190915- /O.CAN.KCLE.FR.Y.0002.000000T0000Z-070519T1100Z/ LORAIN-CUYAHOGA-ASHTABULA LAKESHORE-NORTHERN ERIE- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...ASHTABULA...ERIE 414 AM EDT SAT MAY 19 2007 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE FROST ADVISORY. TEMPERATURES SHOULD REMAIN WARM ENOUGH THROUGH DAYBREAK TO LIMIT ANY FROST TO JUST ISOLATED COLD SPOTS. $$ OHZ012>014-020>023-029>033-038-047-PAZ002-003-191100- /O.CON.KCLE.FR.Y.0002.000000T0000Z-070519T1100Z/ LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-HOLMES-KNOX-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON...MEDINA... AKRON...RAVENNA...WARREN...MANSFIELD...ASHLAND...WOOSTER... CANTON...YOUNGSTOWN...MILLERSBURG...MOUNT VERNON...EDINBORO... MEADVILLE 414 AM EDT SAT MAY 19 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... OVERNIGHT LOWS WILL RANGE FROM THE MID TO UPPER 30S WITH AREAS OF FROST. THE FROST WILL BURN OFF JUST AFTER SUNRISE. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE FROM THE COLD. $$ KIELTYKA
000 WWUS71 KCLE 191106 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 706 AM EDT SAT MAY 19 2007 OHZ012>014-020>023-029>033-038-047-PAZ002-003-191215- /O.EXP.KCLE.FR.Y.0002.000000T0000Z-070519T1100Z/ LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-HOLMES-KNOX-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON...MEDINA... AKRON...RAVENNA...WARREN...MANSFIELD...ASHLAND...WOOSTER... CANTON...YOUNGSTOWN...MILLERSBURG...MOUNT VERNON...EDINBORO... MEADVILLE 706 AM EDT SAT MAY 19 2007 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. TEMPERATURES ARE BEGINNING TO RISE AND ANY FROST THAT FORMED WILL BURN OFF QUICKLY. $$ KIELTYKA
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this frost advisory went out at May 18, 1:19 PM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, May 18, 1:19 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 119 PM EDT FRI MAY 18 2007 .SYNOPSIS... UPPER LOW OVER WEST VIRGINIA WILL CONTINUE TO MOVE EAST THROUGH THE WEEKEND. HIGH PRESSURE AT THE SURFACE WILL BUILD INTO THE REGION THROUGH THE DAY AND INTO TONIGHT. A COLD FRONT WILL MOVE ACROSS THE FORECAST AREA SUNDAY MORNING...THEN HIGH PRESSURE BUILDS BACK IN FOR AWHILE. A COLD FRONT MOVES THROUGH THE AREA THURSDAY. && .NEAR TERM /THROUGH TONIGHT/... CLOUDS DECREASING OVER NORTH CENTRAL OHIO AND WILL BE GONE BY 8 AM. PATCHY DENSE FOG IS LIMITED AND VISIBILITY SHOULD BE BETTER BY 8 AM IF NOT SOONER...WILL REMOVE MENTION. IN THE EXTREME EAST CLOUDS ASSOCIATED WITH THE EAST SIDE OF THE LOW. THESE CLOUDS WILL LINGER EVEN AS THE LOW MOVE EAST. WILL FORECAST PARTLY CLOUDY IN THE EXTREME EAST AND CONTINUE IT ALL DAY AS THE UPPER LOW WILL BE NEAR BY. AT THIS TIME WITH THE LOW MOVING AWAY WILL KEEP IT DRY. MOS GUIDANCE ALL PRETTY CLOSE...THE MAV IS THE WARMEST. BASED ON HIGHS YESTERDAY IN THE RIDGE AND LOCAL SCHEMES THE COOLER MET MAY BE BEST. ATTM MOST METARS ARE COOLER THAN THE 3 HOUR TEMPERATURE GUIDANCE. && .SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/... SKIES WILL BE CLEAR WEST TONIGHT. THE GUIDANCE IS TRYING TO SAY SOME CLOUDS EAST. I AM LEANING TOWARD MOSTLY CLEAR. FORECAST DEW POINTS ARE SUPPOSE TO BE LOWER THAN CURRENT VALUES AND USING THE GRIDDED MOS WENT A LITTLE COOLER THAN GUIDANCE AWAY FROM THE LAKE...LOWS 35 TO 40 WITH PATCHY FROST. THE WIND MAY TRY TO PICK TOWARD DAYBREAK SO THE FROST WILL GO AWAY QUICKLY. AT THIS TIME WITH THE DEW POINTS LOWERING WILL NOT MENTION FOG. SATURDAY WILL BE DRY...SOME CLOUDS MAY DEVELOP AHEAD OF THE FRONT. THE GFS TRIES TO HINT AT SOME QPF GETTING INTO NORTHWEST OHIO LATE SATAURDAY AFTERNOON. AT THIS TIME THAT SEEMS TOO QUICK...WILL JUST HAVE SOME CLOUDS. GUIDANCE HIGHS LOOK GOOD. COLD FRONT MOVES IN LATE LATE SATURDAY. CURRENT POPS FORECAST LOOKS GOOD. ON THE EDGE ABOUT THUNDER...AIRMASS SEEMS STABLE. WILL LEAVE IT IN AT THIS TIME. WITH SOME WIND AND CLOUDS SATURDAY NIGHT GUIDANCE MAY JUST BE A DEGREE OR TWO WARM. && .LONG TERM /SUNDAY THROUGH THURSDAY/... DEFINITILY A THREAT OF SHOWERS SUNDAY MORNING AS THE FRONT MOVES THROUGH. THE GFS DRIES IT OUT IN THE AFTERNOON WHILE THE NAM BRINGS A WAVE ALONG THE FRONT. THIS DOESNT SEEM RIGHT BASED ON THE HIGH BUILDING IN. WILL LEAVE THE THREAT ALL DAY IN THE SOUTHERN COUNTIES AS QUESTIONS CONTINUE. HIGH PRESSURE THEN BUILDS IN FOR A COUPLE OF DAYS. WILL HAVE TO WORRY ABOUT FROST SUNDAY NIGHT.NO MENTION AT THIS TIME IN THE GRIDS/ZONES. A COLD FRONT MOVES ACROSS THE FORECAST AREA THURSDAY. THE AIRMASS REALLY GETS UNSTABLE ON WEDNESDAY...WAY AHEAD OF THE FRONT. THERE IS MOISTURE. ON THE EDGE ABOUT THIS THE ECMWF TRIES TO HINT AT THIS. NO CHANGES FOR WEDNESDAY. THURSDAY SEEMS THE BEST CHANCE AS THE FRONT MOVES THROUGH. AT THE CURRENT TIME THE GFS TRIES TO STABLIZE THINGS...WE WILL HAVE TO MONITOR. GUIDANCE TEMPERATURES OK. && .AVIATION /17Z FRIDAY THROUGH TUESDAY/... HIGH PRESSURE RIDGE FROM MID MS VALLEY THROUGH THE LOWER LAKES WILL MOVE ONLY SLOWLY SOUTH THROUGH TAF FORECAST PERIOD WITH RIDGE JUST SOUTH OF THE AREA BY 18Z SAT. EXPECTING GOOD VFR CONDITIONS THROUGH THE PERIOD. VFR CONDITIONS WILL CONTINUE THROUGH THE DAY ON SATURDAY BEFORE A COLD FRONT MOVES THRU LATE SATURDAY NIGHT/EARLY SUNDAY WITH A CHANCE OF RAIN AND PERHAPS SOME MVFR CONDITIONS INTO SUNDAY. QUIET SUNDAY NIGHT THRU TUE WITH CANADIAN HIGH PRES BUILDING IN. && .MARINE... HIGH PRESSURE OVER INDIANA WILL CONTINUE TO MOVE TO THE EAST TODAY LEADING TO LIGHT WINDS ACROSS THE LAKE TODAY AND TONIGHT. WINDS WILL PICK UP OUT OF THE SOUTHWEST AHEAD OF A COLD FRONT SATURDAY EVENING INTO SUNDAY MORNING...POSSIBLY INCREASING HIGH ENOUGH TO WARRANT A SMALL CRAFT ADVISORY SOME POINT DURING THE DAY ON SUNDAY BUT STILL SOME TIME TO DECIDE. HIGH PRESSURE ONCE AGAIN MOVES IN ON MONDAY LEADING TO LIGHT WINDS MONDAY AND TUESDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KIELTYKA NEAR TERM...KIELTYKA SHORT TERM...KIELTYKA LONG TERM...ADAMS/KIELTYKA AVIATION...RANDEL MARINE...LEINS
Hazardous weather outlook, May 18, 6:24 AM EDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 624 AM EDT FRI MAY 18 2007 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-191030- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 624 AM EDT FRI MAY 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PATCHY FROST IS POSSIBLE LATE TONIGHT...MAINLY INLAND OF LAKE ERIE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>149-162>169-191030- MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO- THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO- AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO- GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY- MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE- CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE- 624 AM EDT FRI MAY 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Frost Advisories in Ohio, 2007Frost Advisories in Pennsylvania, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.